On the numerical analysis of three-dimensional problems of compression
Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 817-820
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_4_a11,
author = {I. B. Petrov and I. G. Tormasov},
title = {On the numerical analysis of three-dimensional problems of compression},
journal = {Doklady Akademii Nauk},
pages = {817--820},
year = {1990},
volume = {314},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a11/}
}
I. B. Petrov; I. G. Tormasov. On the numerical analysis of three-dimensional problems of compression. Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 817-820. http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a11/